# SDR GAIA01035

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  FLOORBEAM UPPER SURFACE OF UPPER CHORD AT BS 420, RBL 45 IS CORRODED.  REPAIRED FLOORBEAM AT BS 420 RBL 45 IAW B727 SRM 53-10-8 AND 51-30-2.  FABRICATED REPAIR ANGLES IAW B727 SRM 53-10-8 AND INSTALLED REPAIR ANGLES IAW B727 SRM 53-10-8 AND 51-30-2.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
